| Model Number |
PFSR101092 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/20/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
For the reported failure mode binding of the bone screw to the tissue protector is primarily due to tissue being wrapped around the threads.However, initial pin misalignment, bending of the screws, and misuse of the tissue protector can also be contributing factors.
Event or Problem Description
It was reported that during a surgical procedure, the bone pin was placed but the tissue protector got stuck on the pin.The front pin and screw it out of the bone.Patient injuries were not reported.